MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE Ø27X35

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE Ø27X35
Model Number 04.01.0193
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 24 april 2020: lot 185296: (b)(4) items manufactured and released on 29-aug-2018.Expiration date: 2023-08-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported.Additional items involved in the event, batch review performed on 24 april 2020: reverse shoulder system 04.01.0158 glenoid polyaxial locking screw - l18 (k170452) lot.182473.Lot 182473: (b)(4) items manufactured and released on 04-sep-2018.Expiration date: 2023-08-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar reported event.Reverse shoulder system 04.01.0161 glenoid polyaxial locking screw - l30 (k170452) lot.182475.Lot 182475: (b)(4) items manufactured and released on 04-sep-2018.Expiration date: 2023-08-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with two similar reported events.Reverse shoulder system 04.01.0172 glenosphere 36xø27 (k170452) lot.174733.Lot 174733: (b)(4) items manufactured and released on 26-sep-2017.Expiration date: 2022-09-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported events.Reverse shoulder system 04.01.0121 humeral reverse hc liner ø36/+6mm (k170452) lot.179979.179979: (b)(4) items manufactured and released on 19-apr-2018.Expiration date: 2023-04-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported events.Reverse shoulder system 04.01.0111 humeral reverse metaphysis +9mm/0° (k170452) lot.184050.Lot 184050: (b)(4) items manufactured and released on 26-oct-2018.Expiration date: 2023-10-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported events.Reverse shoulder system 04.01.0008 std humeral diaphysis - cementless - 13 (k170452) lot.179097.Lot 179097: (b)(4) items manufactured and released on 11-apr-2018.Expiration date: 2023-03-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported events.
 
Event or Problem Description
The patient came in 9 months after the primary surgery due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and removed all implants and inserted an antibiotic spacer.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE Ø27X35
Common Device Name
THREADED GLENOID BASEPLATE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
CH  6874
MDR Report Key10051230
Report Number3005180920-2020-00280
Device Sequence Number2743294
Product Code PHX
UDI-Device Identifier07630040715492
UDI-Public07630040715492
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/23/2021
Device Model Number04.01.0193
Device Catalogue Number04.01.0193
Device Lot Number185296
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2020
Initial Report FDA Received Date05/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;